MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP MONOBLOCK HEMI ADAPTER W/RETAINING SCREW

ENCORE MEDICAL L.P. RSP; RSP MONOBLOCK HEMI ADAPTER W/RETAINING SCREW
Model Number 510-99-000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as removal of broken screws.The previous surgery and the surgery detailed in this event occurred 5 months and 1 week apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to removal of broken screws.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - screw removal from previous reverse shoulder.Broken screws were removed from glenoid.They put on a new adapter and hemi turon head.

Brand Name
RSP
Common Device Name
RSP MONOBLOCK HEMI ADAPTER W/RETAINING SCREW
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12432816
Report Number1644408-2021-00896
Device Sequence Number3651571
Product Code PHX
UDI-Device Identifier00888912144773
UDI-Public(01)00888912144773
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Model Number510-99-000
Device Catalogue Number510-99-000
Device Lot Number639G1191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-46-116 LOT 923C1097
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR